# SDR SWAA2025082909603

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N1806U
- Make and model: Boeing 737-8
- Aircraft serial: 60652
- Aircraft time: 9,234 hours, 4,667 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR SLIDE GAUGE INDICATING IN RED.  REMOVED AND REPLACED FWD SERVICE DOOR SLIDE REF.MT 825-PRD-01-01-FS AND M/M 25-66-01.
